MCC of left sided Infective endocarditis in iv drug users?

4 Likes

LikeAnswersShare

Staph aureus can cause bacterial endocarditis of the tricuspid valve(LLSB)and is common among IV drug abusers

Acute endocarditis due to staphylococcus aureus. It most often occurs when an aggressive bacteria like staphylococcus, enters the bloodstream and attacks a heart valve. Intravenous (IV) drug users are at very high risk of acute endocarditis, because numerous needle punctures give aggressive staph bacteria many opportunities to enter the blood through broken skin. viridans group of streptococci (Streptococcus sanguis, mutans, mitis or milleri) that normally live in the mouth and throat and Streptococcus bovis or Streptococcus equinus cause subacute endocarditis.

May d pt devlps auto immune disease such as rheumatic / valvular HD in whch the bacteria causes endocarditis....and some cases show cardiomegaly and dilation of heart.

Staph aureus

It's staph aureus.

Staph epidermidis

Agreed with Dr.Pavan Mvr

STAPHYLOCOCCUS AUREUS.

Staph aureus 2 days history of fever

Staphylococcus epidermitis

Load more answers

Cases that would interest you